advertisement
Question
Posted by: ADHDude | 2010/04/07

Another Warning about the DANGERS OF RITALIN AND HOW IT DAMAGES THE BRAIN LIKE COCAINE



After taking my morning dose of Ritalin I got a horrible over stimulated feeling where it actually felt like my mind was moving too fast for my environment. I looked all around the room and didn’  t know what to do with myself. It felt like a million thoughts shooting though my head and I got all confused and disorientated. It is very hard to explain. It was not panic because it was an adverse reaction. All my brain signals did not know what to do. It was one of the most awful experiences I have ever had. I have been on Ritalin for years and have never had this before. My concern is that this is going to happen each time I take them. I actually can’  t believe this is happening to me. There are many ways that the body can tell you that it is being poisoned and this was one of them. No one can find an answer to this because all our bodies are different and this is perhaps a way of my body saying STOP. Have you heard of Ritalin causing such a horrible reaction? Please doctor I need my Ritalin. It really helps me but I just cannot shake this horrible incident. My life is now over and will need an emergency detox. Which hospital will be able to help me? Will I be treated with dignity? I think this is the only option left for me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK. It may well be that Ritalin once suited you well and was helpful, but that your brain chemistry has changed in such a way that the same drug now has fewer useful effects and more troublesome effects. That happens. And one knows that as one's brain matures, though this has numerous other advantages, one effect is that the way one's brain chemistry reacts to some drugs can change drastically, and stimulants like Ritalin are among those affected in this way.
And what ou now need, may no longer be Ritalin as such, but something which will NOW do for you what Ritalin once did. Fortunately, your life is not over and need not be over, but a fresh start is probably needed. I agree with you that a fresh assessment of the whole situation is needed, and may well need a short period in hospital. I don't know where you live, and anyway, I can't keep track of who practices where or how well. And I wouldn't want to refer you to anyone I didn't personally know to be really good, because that is what you deserve.
But wherever you are, you would need to see a good general psychiatrist for a fresh re-assessment of the situation. And he/she might well suggest a period in hospital for a sort of detox, to reduce the ritalin in a safe setting, to clarify what is really needed, and to find the best way of achieving this.



The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: ADHDude | 2010/04/09

You a bitch PURPLE

Reply to ADHDude
Posted by: Anna | 2010/04/07

Gosh dude stop complaining and get help already.

Reply to Anna
Posted by: Purple | 2010/04/07

You''re just looking for attention now.

CS has given you good advice, you are choosing not to follow it. I''m no longer going to read your attention seeking posts and hope others will refrain from doing so too.

Goodbye.

Reply to Purple
Posted by: Woman | 2010/04/07

ADHD Dude, I understand that you are in some serious trouble. I found the website of an internationally renowned ADHHD specialist who lives in Canad, but who will be in Durban for the ADHASA conference on 08 May.

My suggestion is to draw up an Email. Detail your medication, and also what has happened to you. Tell the doctor that you have no money, and ASK him if he would be willing to please help you. (please, do not use swearwords - be clinical and rational) You only have one shot. Maybe he will be willing to help you as a test case

go to world wide web DOT adhdclinicjeeva DOT com

It''s worth a try, start at the beginning - hoe you were diagnosed, what your dosage is, how long you have been on the dosage, what other medication you have received.

For support in South Africa contact world wide web DOT adhdsupport DO co DOT za. Their PMB coordinator is Jaquie du toit on number zero eight two eight nine eight two two eight eight

These people WILL help you. But you will have to take the responsibility for yourself and your well being by calling them yourself.

Take your life and your future in your hands today! You don''t have to live like this, dude, but only you can take those steps to well being.

Good luck &  let us know how you are doing!

Reply to Woman
Posted by: cybershrink | 2010/04/07

OK. It may well be that Ritalin once suited you well and was helpful, but that your brain chemistry has changed in such a way that the same drug now has fewer useful effects and more troublesome effects. That happens. And one knows that as one's brain matures, though this has numerous other advantages, one effect is that the way one's brain chemistry reacts to some drugs can change drastically, and stimulants like Ritalin are among those affected in this way.
And what ou now need, may no longer be Ritalin as such, but something which will NOW do for you what Ritalin once did. Fortunately, your life is not over and need not be over, but a fresh start is probably needed. I agree with you that a fresh assessment of the whole situation is needed, and may well need a short period in hospital. I don't know where you live, and anyway, I can't keep track of who practices where or how well. And I wouldn't want to refer you to anyone I didn't personally know to be really good, because that is what you deserve.
But wherever you are, you would need to see a good general psychiatrist for a fresh re-assessment of the situation. And he/she might well suggest a period in hospital for a sort of detox, to reduce the ritalin in a safe setting, to clarify what is really needed, and to find the best way of achieving this.



Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement